Cite
Parameter Estimation for Stochastic Partial Differential Equations of Second Order.
MLA
Janák, Josef. “Parameter Estimation for Stochastic Partial Differential Equations of Second Order.” Applied Mathematics & Optimization, vol. 82, no. 1, Aug. 2020, pp. 353–97. EBSCOhost, https://doi.org/10.1007/s00245-018-9506-9.
APA
Janák, J. (2020). Parameter Estimation for Stochastic Partial Differential Equations of Second Order. Applied Mathematics & Optimization, 82(1), 353–397. https://doi.org/10.1007/s00245-018-9506-9
Chicago
Janák, Josef. 2020. “Parameter Estimation for Stochastic Partial Differential Equations of Second Order.” Applied Mathematics & Optimization 82 (1): 353–97. doi:10.1007/s00245-018-9506-9.